# SDR UALA2012050402642

- Difficulty date: May 1, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 77,342 hours, 22,319 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1B7486
- Part serial: 26
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE SEC CONT MESSAGE.  CREW SHUTDOWN ENG, CLEARED MESSAGE AND PERFORMED RESTART.  AT STARTER CUTOUT LT ENG SEC CONT MESSAGE RETURNED.  PER FIM EPCS TROUBLESHOT FCU RESISTANCE, CHECKED OK. REPLACED NR 1 EEC PER MM.  MESSAGE WENT AWAY AND REPLACED RELAY K10523 AND K10258.
